BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 3 >

Please use this identifier to cite or link to this item:

Title: Oscillation of Nonlinear Neutral Delay Differential Equations
Authors: Elabbasy, E. M.
Hassan, T. S.
Keywords: Oscillation
Neutral Delay
Differential Equations
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 3, (2008), 531p-542p
Abstract: In this paper, we study the oscillatory behavior of first order nonlinear neutral delay differential equation (x(t) − q(t) x(t − σ(t))) ′ +f(t,x( t − τ(t))) = 0, where σ, τ ∈ C([t0,∞),(0,∞)), q О C([t0,∞), [0,∞)) and f ∈ C([t0,∞) ×R,R). The obtained results extended and improve several of the well known previously results in the literature. Our results are illustrated with an example.
Description: 2000 Mathematics Subject Classification: 34K15, 34C10.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 3

Files in This Item:

File Description SizeFormat
2008-531-542.pdf420.96 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License